# SDR FDEA201209253424

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 58,035 hours, 22,623 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Adg
- Part number: 226260501
- Part serial: 0041
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG DEPLOYED,  NO HYDRAULICS AND  NO ELECTRICAL. UNIT BURNED.  R & R ADG IAW AMM 24-22-01-4.
